Bifurcation points and eigenvalues of inequalities of reaction-diffusion type.

Pavol Quittner

Journal für die reine und angewandte Mathematik (1987)

  • Volume: 380, page 1-13
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Quittner, Pavol. "Bifurcation points and eigenvalues of inequalities of reaction-diffusion type.." Journal für die reine und angewandte Mathematik 380 (1987): 1-13. <http://eudml.org/doc/152957>.

@article{Quittner1987,
author = {Quittner, Pavol},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {semi-linear reaction-diffusion system; unilateral boundary conditions; bifurcations; stationary solutions; linearized stability},
pages = {1-13},
title = {Bifurcation points and eigenvalues of inequalities of reaction-diffusion type.},
url = {http://eudml.org/doc/152957},
volume = {380},
year = {1987},
}

TY - JOUR
AU - Quittner, Pavol
TI - Bifurcation points and eigenvalues of inequalities of reaction-diffusion type.
JO - Journal für die reine und angewandte Mathematik
PY - 1987
VL - 380
SP - 1
EP - 13
KW - semi-linear reaction-diffusion system; unilateral boundary conditions; bifurcations; stationary solutions; linearized stability
UR - http://eudml.org/doc/152957
ER -

Citations in EuDML Documents

top
  1. Milan Kučera, Reaction-diffusion systems: stabilizing effect of conditions described by quasivariational inequalities
  2. Pavol Quittner, A remark on the stability of stationary solutions of parabolic variational inequalities
  3. Jamol I. Baltaev, Milan Kučera, Martin Väth, A variational approach to bifurcation in reaction-diffusion systems with Signorini type boundary conditions
  4. Jan Eisner, Milan Kučera, Spatial patterns for reaction-diffusion systems with conditions described by inclusions
  5. Vítězslav Babický, Destabilization for quasivariational inequalities of reaction-diffusion type
  6. Jan Eisner, Milan Kučera, Martin Väth, A variational approach to bifurcation points of a reaction-diffusion system with obstacles and Neumann boundary conditions
  7. Marco Degiovanni, Bifurcation for odd nonlinear elliptic variational inequalities
  8. Marco Degiovanni, Bifurcation problems for nonlinear elliptic variational inequalities
  9. Jan Eisner, Reaction-diffusion systems: Destabilizing effect of conditions given by inclusions
  10. Pavol Quittner, Solvability and multiplicity results for variational inequalities

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.